MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON 60 ENDOPATH STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON 60 ENDOPATH STAPLER; STAPLE, IMPLANTABLE
Catalog Number EC60
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 04/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) date sent: 7/18/2025 d4: batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.This report is related to a journal article; therefore, no product will be returned for analysis and the batch history records cannot be reviewed as the lot/batch number has not been provided.Attempt made to obtain the following information.To date, a response has not been received.Should additional information be received, a supplemental report will be submitted.Does the author/surgeon believe that the ethicon devices mentioned in this article caused/contributed to the reported events in the article? if yes, please explain.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Title: comparison of short-term efficacy of minimally invasive versus open esophagogastric junction adenocarcinoma authors: ren tingkai, yang xuefeng, dong yanjun, zheng xianjie, zhang shuanglin citation: journal of henan university (medical science) doi: doi: 10.15991/j.Cnki.41- 1361/r.2020.03.009.The aim of this study is to compare the effect of minimally invasive modified ivor-lewis operation and left thoracotomy on adenocarcinoma of esophagogastric junction.Between june 2016 to july 2018, a total of f 56 patients with aeg who underwent surgery in the first affiliated hospital of henan university.There were 33 males and 23 females; the age of the whole group was 53 years; there were 12 cases of siewert type i, 38 cases of type ii, and 6 cases of type iii.In control group : in the right lateral decubitus position, the chest was entered through a posterolateral incision in the left 6th or 7th intercostal space, unilateral lung breathing was performed, the esophagus and aorta were freed, the upper mediastinal, paraesophageal, and subcarinal lymph nodes were dissected, the diaphragm was opened, and the esophagus and gastric tissues were cut 5 cm from the upper and lower edges of the tumor with a linear cutter stapler ec60 blue nail to create a tubular stomach and gastroesophageal end-to-side anastomosis was performed with a johnson & johnson stapler (cs25).Harmonic scalpel to divide the short gastric artery and free the greater curvature of stomach; open the hepatogastric ligament, free the left gastric artery, use the johnson & johnson biological clip to clamp and transect the left gastric vessel.Reported complications are: -anastomotic leakage (n=1).In conclusion, the modified ivor-lew- is operation is superior to left thoracotomy in the treatment of esophagogastric junction adenocarcinoma.It can shorten the hospital stay, and the lymph node dissection is more thorough.The curative effect is satisfactory.It has higher clinical value.

Brand Name
ECHELON 60 ENDOPATH STAPLER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key22544179
Report Number3005075853-2025-05692
Device Sequence Number15258411
Product Code GDW
UDI-Device Identifier10705036001690
UDI-Public10705036001690
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEC60
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown